Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("APPROXIMATION UNIFORME")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 685

  • Page / 28

Export

Selection :

  • and

UNIFORM APPROXIMATION TO DISTRIBUTIONS OF EXTREME ORDER STATISTICSREISS RD.1981; ADV. APPL. PROBAB.; ISSN 0001-8678; GBR; DA. 1981; VOL. 13; NO 3; PP. 533-547; BIBL. 13 REF.Article

THE UNIFORM APPROXIMATION PROPERTY IN ORLICZ SPACES.LINDENSTRAUSS J; TZAFRIRI L.1976; ISRAEL J. MATH.; ISRAEL; DA. 1976; VOL. 23; NO 2; PP. 142-155; BIBL. 13 REF.Article

APPROXIMATION WITH INTERPOLATORY CONSTRAINTS.HILL D; PASSOW E; RAYMON L et al.1976; ILLINOIS J. MATH.; U.S.A.; DA. 1976; VOL. 20; NO 1; PP. 65-71; BIBL. 6 REF.Article

DEGREE OF UNIFORM APPROXIMATION ON DISJOINT INTERVALSCHUI CK; HASSON M.1983; PACIFIC JOURNAL OF MATHEMATICS; ISSN 0030-8730; USA; DA. 1983; VOL. 105; NO 2; PP. 291-297; BIBL. 6 REF.Article

FINITE DIMENSIONAL SUBSPACES AND ALTERNATIONSOMMER M.1982; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1982; VOL. 34; NO 2; PP. 131-145; BIBL. 9 REF.Article

THEOREME DE HARDY-LITTLEWOOD ET APPROXIMATION DES FONCTIONS HARMONIQUES DANS LES DOMAINES A FRONTIERE QUASI CONFORMEDVEJRIN MZ.1982; DOKL.-AKAD. NAUK UKR. SSR, SER. A; ISSN 0201-8446; UKR; DA. 1982; NO 1; PP. 11-14; ABS. ENG; BIBL. 12 REF.Article

UNIFORM STRONG UNICITY FOR RATIONAL APPROXIMATIONHENRY MS; SCHMIDT D; SWETITS JJ et al.1981; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1981; VOL. 33; NO 2; PP. 131-146; BIBL. 11 REF.Article

CHARACTERIZATION AND UNIQUENESS OF BEST UNIFORM VECTOR-VALUED LINEAR APPROXIMATION.SCHWARTZ P.1975; J. APPROXIM. THEORY; U.S.A.; DA. 1975; VOL. 14; NO 3; PP. 218-224; BIBL. 6 REF.Article

SOME SPACES IN WHICH BEST UNIFORM APPROXIMATION IS NEVER POSSIBLE.HALLSTROM AP.1974; J. APPROXIM. THEORY; U.S.A.; DA. 1974; VOL. 11; NO 3; PP. 205-207; BIBL. 3 REF.Article

UNIFORM ASYMPTOTIC APPROXIMATIONS TO THE SOLUTIONS OF THE ORR-SOMMERFELD EQUATION. II. THE GENERAL THEORY.REID WH.1974; STUD. APPL. MATH.; U.S.A.; DA. 1974; VOL. 53; NO 3; PP. 217-224; BIBL. 6 REF.Article

ON UNIFORM APPROXIMATION BY CERTAIN GENERALIZED SPLINE FUNCTIONSJEROME JW.1973; J. APPROXIM. THEORY; U.S.A.; DA. 1973; VOL. 7; NO 2; PP. 143-154; BIBL. 17 REF.Serial Issue

A CHARACTERIZATION OF THE UNICITY PROPERTY IN BEST APPROXIMATIONLINDSTROM P.1973; J. APPROXIM. THEORY; U.S.A.; DA. 1973; VOL. 7; NO 2; PP. 107-112; BIBL. 2 REF.Serial Issue

RESTRICTIONS ON THE COEFFICIENTS OF APPROXIMATING POLYNOMIALSROULIER JA.1972; J. APPROXIM. THEORY; U.S.A.; DA. 1972; VOL. 6; NO 3; PP. 276-282; BIBL. 6 REF.Serial Issue

APPROXIMATIONS UNIFORMES DE FONCTIONS ET PROPRIETES DES POLYNOMES FRACTIONNAIRESKOROMYSLICHENKO VD.1972; UKRAIN. MAT. ZH.; S.S.S.R.; DA. 1972; VOL. 24; NO 6; PP. 823-825; BIBL. 3 REF.Serial Issue

SUR UN PROBLEME D'APPROXIMATION DES FONCTIONS DE DEUX VARIABLES PAR DES FONCTIONS DU TYPE PHI (X)PSI (Y)TSERETELI AS.1972; SOOBSHCH. AKAD. NAYK GRUZ. S.S.R.; S.S.S.R.; DA. 1972; VOL. 68; NO 3; PP. 519-520; ABS. GEORGIEN ANGL.; BIBL. 2 REF.Serial Issue

SOME MORE REMARKS ON UNIFORM O-ESTIMATE FOR K-FREE INTEGERSSURYANARAYANA D.1981; INDIAN J. PURE APPL. MATH.; ISSN 0019-5588; IND; DA. 1981; VOL. 12; NO 12; PP. 1420-1424; BIBL. 11 REF.Article

SUR L'APPROXIMATION DES INTEGRALES SINGULIERES AVEC UN NOYAU DE CAUCHYMACHAVARIANI ID.1976; SOOBSHCH. AKAD. NAUK GRUZ. S.S.R.; S.S.S.R.; DA. 1976; VOL. 81; NO 1; PP. 45-48; ABS. GEORGIEN ANGL.; BIBL. 6 REF.Article

A GENERALIZATION OF THE CARACTHEODORY-FEJER PROBLEM.POREDA SJ.1976; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1976; VOL. 7; NO 2; PP. 200-212; BIBL. 10 REF.Article

DISCRETELY UNIFORM APPROXIMATION OF CONTINUOUS FUNCTIONS.STUMMEL F.1975; J. APPROXIM. THEORY; U.S.A.; DA. 1975; VOL. 13; NO 2; PP. 178-191; BIBL. 11 REF.Article

APPROXIMATION DES FONCTIONS PAR DES MOYENNES LINEAIRES DE QUELQUES POLYNOMES DE LA MEILLEURE APPROXIMATION UNIFORMEVOROB'EVA MA.1974; IZVEST. VYSSH. UCHEBN. ZAVED., MAT.; S.S.S.R.; DA. 1974; NO 6; PP. 20-30; BIBL. 8 REF.Article

APPROXIMATION UNIFORME SUR LES SOUS-ENSEMBLES COMPACTS DE LA DROITE REELLEKOROBKOVA MB.1974; MAT. ZAMET.; S.S.S.R.; DA. 1974; VOL. 16; NO 2; PP. 325-336; BIBL. 5 REF.Article

ON THE UNIFORM APPROXIMATION OF SMOOTH FUNCTIONS BY JACOBI POLYNOMIALSPRASAD J; HAYASHI H.1973; CANAD. J. MATH.; CANADA; DA. 1973; VOL. 25; NO 1; PP. 216-223; BIBL. 5 REF.Serial Issue

INTERDEPENDANCE DES APPROXIMATIONS LOCALES ET GLOBALES PAR DES FONCTIONS HOLOMORPHESPARAMONOV PV.1982; IZV. AKAD. NAUK SSSR, SER. MAT.; ISSN 0373-2436; SUN; DA. 1982; VOL. 46; NO 1; PP. 100-116; BIBL. 5 REF.Article

UNIFORM APPROXIMATION IN SEVERAL COMPLEX VARIABLESSAKAI A.1978; OSAKA J. MATH.; JPN; DA. 1978; VOL. 15; NO 3; PP. 589-611; BIBL. 13 REF.Article

UNIFORM RATIONAL APPROXIMATION OF FUNCTIONS OF SEVERAL VARIABLES. = APPROXIMATION RATIONNELLE UNIFORME DE FONCTIONS DE PLUSIEURS VARIABLESKAUFMAN EH JR; TAYLOR GD.1975; INTERNATION. J. NUMER. METHODS ENGNG; G.B.; DA. 1975; VOL. 9; NO 2; PP. 297-323; BIBL. 5 REF.Article

  • Page / 28